# SDR 181421

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N18142
- Make and model: Beech 58
- Aircraft serial: TH1270
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED NO GEAR DOWN AND LOCKED INDICATION WAS OBSERVED ON PREPARATION FOR LANDING.  CYCLED THE GEAR WITH NO CHANGE IN THE INDICATION.  AFTER A SAFE, NORMAL LANDING AND SHUTDOWN, HE TURNED THE MASTER BACK ON AND THE GEAR INDICATION WAS NORMAL.  THE AIRCRAFT WAS JACKED UP AND A RETRACTION CHECK PERFORMED.  NO FAULTS WERE FOUND.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
